Search published articles


Showing 1 results for Ardalan Asl

H. Rahami, A. Kaveh, M. Ardalan Asl, S. R. Mirghaderi,
Volume 11, Issue 4 (Transaction A: December 2013)
Abstract

In the process of structural analysis we often come to structures that can be analyzed with simpler methods than the standard approaches. For these structures, known as regular structures, the matrices involved are in canonical forms and their eigen-solution can be performed in a simple manner. However, by adding or removing some elements or nodes, such methods cannot be utilized. Here, an efficient method is developed for the analysis of irregular structures in the form a regular structure with additional or missing nodes or with additional or missing supports. In this method, the saving in computational time is considerable. The power of the method becomes more apparent when the analysis should be repeated very many times as it is the case in optimal design or non-linear analysis.

Page 1 from 1     

© 2020 All Rights Reserved | International Journal of Civil Engineering

Designed & Developed by : Yektaweb